Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 116, NWS Tallahassee, FL

May 3, 2016Baker County, Calhoun County, Dougherty County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at May 3, 2016, 10:21 PM EDT for Baker County, Calhoun County, Dougherty County, Georgia. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2016, 10:21 PM EDT (02:21 UTC)
Expired
May 3, 2016, 11:15 PM EDT
In force
54 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Baker County, GA, Calhoun County, GA, Dougherty County, GA

The radar

The Ft Rucker radar (KEOX), 111 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 11:04 PM EDTHAIL 1Wnw Albany, GAESTIMATED ON NORTH SLAPPEY BLVD JUST NORTH OF GILLIONVILLE ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 4:04 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2016-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1588 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2016-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1588 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

619 
WUUS52 KTAE 040221
SVRTAE
GAC007-037-095-040315-
/O.NEW.KTAE.SV.W.0116.160504T0221Z-160504T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1021 PM EDT TUE MAY 3 2016

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOUGHERTY COUNTY IN SOUTHWESTERN GEORGIA...
  SOUTHEASTERN CALHOUN COUNTY IN SOUTHWESTERN GEORGIA...
  NORTHERN BAKER COUNTY IN SOUTHWESTERN GEORGIA...

* UNTIL 1115 PM EDT

* AT 1021 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEARY...OR 9
  MILES SOUTH OF MORGAN...MOVING NORTHEAST AT 40 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ALBANY...PUTNEY...LEARY...MARINE CORPS LOGISTICS BASE...TURNER CITY...
  EAST ALBANY...WALKER...PATMOS...MILFORD...PECAN CITY...DUCKER...RADIUM
  SPRINGS...SOUTHWEST GA REGIONAL A/P...HOLT...BERMUDA...SOUTH ALBANY...
  IVEYS MILL...LOCKETT CROSSING...RED STORE CROSSROADS AND ELMODEL WMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3152 8404 3144 8413 3144 8414 3142 8415
      3141 8418 3138 8420 3128 8458 3138 8464
      3143 8464 3147 8460 3162 8430 3162 8406
TIME...MOT...LOC 0221Z 240DEG 35KT 3141 8454 

HAIL...1.50IN
WIND...60MPH
 
$$

42-DVD
4 follow-up statements
239 
WWUS52 KTAE 040234
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1034 PM EDT TUE MAY 3 2016

GAC007-040244-
/O.CAN.KTAE.SV.W.0116.000000T0000Z-160504T0315Z/
BAKER GA-
1034 PM EDT TUE MAY 3 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BAKER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
SOUTHWESTERN GEORGIA.

LAT...LON 3152 8404 3144 8413 3144 8444 3145 8446
      3144 8447 3144 8449 3143 8449 3143 8451
      3144 8451 3143 8453 3145 8454 3150 8453
      3162 8430 3162 8406
TIME...MOT...LOC 0234Z 240DEG 35KT 3147 8441 

$$

GAC037-095-040315-
/O.CON.KTAE.SV.W.0116.000000T0000Z-160504T0315Z/
DOUGHERTY GA-CALHOUN GA-
1034 PM EDT TUE MAY 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR DOUGHERTY AND SOUTHEASTERN CALHOUN COUNTIES...

AT 1034 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEARY...OR 11
MILES NORTH OF NEWTON...MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALBANY...PUTNEY...LEARY...MARINE CORPS LOGISTICS BASE...TURNER CITY...EAST
ALBANY...WALKER...PECAN CITY...DUCKER...RADIUM SPRINGS...SOUTHWEST GA
REGIONAL A/P...HOLT...BERMUDA...SOUTH ALBANY...LOCKETT CROSSING...
WILLIAMSBURG AND PRETORIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3152 8404 3144 8413 3144 8444 3145 8446
      3144 8447 3144 8449 3143 8449 3143 8451
      3144 8451 3143 8453 3145 8454 3150 8453
      3162 8430 3162 8406
TIME...MOT...LOC 0234Z 240DEG 35KT 3147 8441 

HAIL...1.25IN
WIND...60MPH
 
$$

42-DVD
055 
WWUS52 KTAE 040238
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1038 PM EDT TUE MAY 3 2016

GAC037-040248-
/O.CAN.KTAE.SV.W.0116.000000T0000Z-160504T0315Z/
CALHOUN GA-
1038 PM EDT TUE MAY 3 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
SOUTHWESTERN GEORGIA.

LAT...LON 3152 8404 3144 8413 3144 8443 3146 8441
      3148 8443 3149 8442 3151 8444 3154 8445
      3162 8430 3162 8406
TIME...MOT...LOC 0238Z 239DEG 34KT 3149 8437 

$$

GAC095-040315-
/O.CON.KTAE.SV.W.0116.000000T0000Z-160504T0315Z/
DOUGHERTY GA-
1038 PM EDT TUE MAY 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR DOUGHERTY COUNTY...

AT 1038 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
LEARY...OR 12 MILES NORTH OF NEWTON...MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALBANY...PUTNEY...MARINE CORPS LOGISTICS BASE...TURNER CITY...EAST
ALBANY...WALKER...PECAN CITY...RADIUM SPRINGS...DUCKER...SOUTHWEST GA
REGIONAL A/P...SOUTH ALBANY...LOCKETT CROSSING...WILLIAMSBURG AND
PRETORIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3152 8404 3144 8413 3144 8443 3146 8441
      3148 8443 3149 8442 3151 8444 3154 8445
      3162 8430 3162 8406
TIME...MOT...LOC 0238Z 239DEG 34KT 3149 8437 

HAIL...1.00IN
WIND...60MPH
 
$$

42-DVD
046 
WWUS52 KTAE 040246
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1046 PM EDT TUE MAY 3 2016

GAC095-040315-
/O.CON.KTAE.SV.W.0116.000000T0000Z-160504T0315Z/
DOUGHERTY GA-
1046 PM EDT TUE MAY 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR DOUGHERTY COUNTY...

AT 1046 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF ALBANY...MOVING NORTHEAST AT 40 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALBANY...PUTNEY...MARINE CORPS LOGISTICS BASE...TURNER CITY...EAST
ALBANY...WALKER...PECAN CITY...RADIUM SPRINGS...DUCKER...SOUTHWEST GA
REGIONAL A/P...SOUTH ALBANY...LOCKETT CROSSING...WILLIAMSBURG AND
PRETORIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3152 8404 3144 8413 3144 8436 3148 8440
      3156 8441 3162 8430 3162 8406
TIME...MOT...LOC 0246Z 239DEG 33KT 3153 8430 

HAIL...1.75IN
WIND...60MPH
 
$$

42-DVD
065 
WWUS52 KTAE 040258
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1058 PM EDT TUE MAY 3 2016

GAC095-040315-
/O.CON.KTAE.SV.W.0116.000000T0000Z-160504T0315Z/
DOUGHERTY GA-
1058 PM EDT TUE MAY 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR CENTRAL DOUGHERTY COUNTY...

AT 1058 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ALBANY...MOVING
NORTHEAST AT 40 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PUTNEY...ALBANY...MARINE CORPS LOGISTICS BASE...EAST ALBANY...TURNER
CITY...RADIUM SPRINGS...SOUTHWEST GA REGIONAL A/P...SOUTH ALBANY...
LOCKETT CROSSING...WILLIAMSBURG AND PECAN CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3152 8404 3144 8413 3146 8426 3148 8431
      3154 8431 3162 8430 3162 8406
TIME...MOT...LOC 0258Z 241DEG 35KT 3159 8417 

HAIL...1.75IN
WIND...60MPH
 
$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 7:20 PM EDT, 3 hours 1 minute earlier.

Area forecast discussion, May 3, 7:20 PM EDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Tallahassee FL
720 PM EDT TUE MAY 3 2016

.AVIATION [Through 00Z Thursday]...

The threat for severe storms appears to be gradually diminishing,
but a few strong storms remain possible. TSRA will remain a threat
at all terminals until about 04z. MVFR cigs are likely at KTLH and
KVLD overnight- VFR cigs elsewhere. Cigs will scatter out from
west to east on Wednesday as NW winds increase to 10 to 15 KT
behind a cold front.

&&

.PREV DISCUSSION [356 PM EDT]...

.NEAR TERM [Through Tonight]...

Thunderstorms were becoming more numerous in the early afternoon
across the area, but storm intensity was only increasing very
gradually. Individual cells were struggling to build much
reflectivity above 20,000 feet, suggesting that perhaps the mid-
level lapse rates are not as steep as what was sampled earlier by
our 12Z Tallahassee sounding. A slight risk of severe weather
continues for much of the northern half of the area from SPC, and
the environment does support the potential for some isolated severe
storms. Objective analysis and modifying the 12Z sounding for
current temperature and dewpoint spreads yields around 2000 j/kg of
SBCAPE, and effective deep layer shear is around 35-40 knots.
Therefore, there is still a chance some of the stronger storms this
afternoon could produce some large hail and damaging winds. Storm
coverage and intensity should diminish quickly after 00Z.

.SHORT TERM [Wednesday Through Thursday Night]...

An elongated +PV anomaly is clearly visible on WV imagery this
afternoon, stretching through the Ohio & Mississippi Valleys, and
the Central & Southern Plains. Another large, but more
consolidated anomaly can also be found on WV imagery entering the
Upper Mississippi Valley and Great Lakes region from the north. At
the surface, a cold front leads these features, draped down the
Appalachians and through the Southeast.

By Wednesday morning, the latter anomaly will force the former
into the Southeast, also just clearing the front through the
southeast Big Bend of Florida. Any rain still lingering tomorrow
morning will likely be around Dixie county and should finish up by
mid-morning. The latter anomaly will settle into the eastern CONUS
through the remainder of the period, yielding a large area of low
pressure centered over the Mid-Atlantic. Lower tropospheric
heights and temperatures between 2-4 standard deviations below
normal will result in a much cooler end to the week. Wednesday
will be the transition day with highs ranging from the upper 70s
north and west of the Flint and Apalachicola, to around 80 to the
east. Thursday will be the coolest afternoon with highs ranging
from the low 70s across Alabama and Georgia to the mid 70s
elsewhere. Overnight lows will range from the upper 50s to low 60s
on Wednesday night, down to the low 50s on Thursday night.

.LONG TERM [Friday Through Tuesday]...

Deep layer ridging will become entrenched through the extended
range, resulting in above average temperatures and no rainfall.

.MARINE...

Cautionary level winds are expected late Wednesday through Friday
morning in the wake of a cold front. Otherwise, relatively light
winds and low seas will prevail.

.FIRE WEATHER...

Although much drier conditions are expected over the next several
days, it should be cool enough in the afternoon to preclude
critical relative humidity levels. Thus, Red Flag conditions are
not expected. However, dispersion indices are expected to be
rather high Wednesday and Thursday due to deep mixing heights and
moderately strong transport winds.

.HYDROLOGY...

Numerous showers and thunderstorms will result in 1 to 2 inches of
rain with locally higher amounts possible. Rain will generally fall
in the 12 hour period between 18Z today and 06Z Wednesday. Brief
heavy rainfall in urban areas may create some minor street flooding
but otherwise no hydrology related hazards are expected. Dry
conditions return on Wednesday and will continue for the next
several days.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   66  81  60  74  52 /  40  10   0   0   0
Panama City   67  77  64  74  58 /  20  10   0   0   0
Dothan        61  76  56  71  51 /  30   0   0   0   0
Albany        62  77  57  71  50 /  40  10   0   0   0
Valdosta      66  79  58  73  51 /  50  20   0   0   0
Cross City    70  80  63  76  52 /  60  40  10   0   0
Apalachicola  68  78  65  74  57 /  30  20   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...Lamers
SHORT TERM...Harrigan
LONG TERM...Harrigan
AVIATION...Fournier
MARINE...Harrigan
FIRE WEATHER...Harrigan
HYDROLOGY...Hollingsworth

In the hours before

Local storm report, May 3, 6:52 PM EDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
652 PM EDT TUE MAY 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     LAKELAND                31.04N 83.07W
05/03/2016                   LANIER             GA   BROADCAST MEDIA

            TREES AND POWER LINES DOWN AS TWEETED BY A WALB VIEWER
            AND RELAYED BY THE STATION.

&&

WOOL
Local storm report, May 3, 7:33 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
733 PM EDT TUE MAY 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             MACLAY STATE GARDENS    30.53N 84.26W
05/03/2016  E1.00 INCH       LEON               FL   BROADCAST MEDIA

            PUBLIC REPORTS HAIL OF AT LEAST QUARTER SIZED

&&

RH
Special weather statement, May 3, 7:43 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
743 PM EDT TUE MAY 3 2016

FLZ017-040030-
LEON FL-
743 PM EDT TUE MAY 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JEFFERSON AND
NORTHEASTERN LEON COUNTIES UNTIL 830 PM EDT...

AT 743 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TALLAHASSEE...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TALLAHASSEE...KILLEARN ESTATES...BRADFORDVILLE...FOREST MEADOWS PARK...
BAUM...MOCCASIN GAP...PISGAH CHURCH...MACLAY STATE GARDENS...KILLEARN
LAKES...MACON COMMUNITY PARK AND LAKE JACKSON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL FLORIDA.

LAT...LON 3048 8432 3058 8434 3062 8423 3063 8406
      3046 8404
TIME...MOT...LOC 2343Z 262DEG 18KT 3051 8423

15-HARRIGAN
Local storm report, May 3, 7:55 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
755 PM EDT TUE MAY 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             4 WSW CHIPLEY           30.75N 85.60W
05/03/2016  E1.25 INCH       WASHINGTON         FL   BROADCAST MEDIA

            1.25 INCH HAIL REPORTED NEAR CHIPLEY

&&

RH
Local storm report, May 3, 8:19 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
819 PM EDT TUE MAY 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             4 WSW CHIPLEY           30.75N 85.60W
05/03/2016  E1.25 INCH       WASHINGTON         FL   BROADCAST MEDIA

            1.25 INCH HAIL REPORTED NEAR CHIPLEY

&&

RH
Local storm report, May 3, 9:36 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
936 PM EDT TUE MAY 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TSTM WND DMG     3 SSE LAKELAND          31.00N 83.05W
05/03/2016                   LANIER             GA   EMERGENCY MNGR

            STRUCTURAL DAMAGE REPORTED ON SE SIDE OF LAKELAND NEAR
            OSCAR CARTER LANE. NUMEROUS TREES DOWN, SOME ON HOUSES.

&&

GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 9:20 PM EDTSevere Thunderstorm WarningTAEEarly, Miller40 min
May 3, 9:45 PM EDTSevere Thunderstorm WarningTAEBaker, Early, Miller45 min
May 3, 11:04 PM EDTSevere Thunderstorm WarningTAEDougherty, Lee, Turner, Worth21 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.